# SDR REXA2016091401902

- Difficulty date: September 14, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,772 hours, 17,321 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 BULKHEAD IS CRACKED AT PARKING BRAKE CABLE.  REPAIRED THE BULKHEAD IAW REO 601R-53-11-563 REV C.
